MathSciNet Relay Station
MathSciNet bibliographic data
MR2598886 35Q20 (35B45 76P05 82C40)
Guo, Yan Bounded solutions for the Boltzmann equation. Quart. Appl. Math. 68 (2010), no. 1, 143–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement